Preserving P-points in definable forcing

Volume 204 / 2009

Jindřich Zapletal Fundamenta Mathematicae 204 (2009), 145-154 MSC: 03E17, 03E40. DOI: 10.4064/fm204-2-4

Abstract

I isolate a simple condition that is equivalent to preservation of P-points in definable proper forcing.

Authors

  • Jindřich ZapletalInstitute of Mathematics of the AS CR
    Žitná 25
    CZ-115 67 Praha 1, Czech Republic
    and
    Department of Mathematics
    University of Florida
    Gainesville, FL 32611-8105, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image